# SDR CALA2019072801253

- Difficulty date: July 24, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 51,951 hours, 18,476 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189929
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GREEN LANDING GEAR LIGHT ILLUMINATED AT CRUISE FLIGHT. NO VIBRATION/EXTRA FUEL USE. BITE TEST PSEU PER FIM TASK 32-09-00-810-801, FOUND "NO DISPATCH" FAULT CODE 32-61001 FOR THE "LEFT DWN LKD A" SENSOR. PERFORMED FIM TASK 32-61-00-810-801, CONFIRMED SENSOR STUCK AT THE "NEAR" INDICATION. R/R''D SENSOR PER AMM 32-61-31, SYSTEM NOW OPS CHKS GOOD. PSEU FAULT CLEARED. OK FOR SERVICE, END.
